# SDR ERAA094444

- Difficulty date: January 11, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N164EH
- Make and model: Bell 412
- Aircraft serial: 33004
- Aircraft time: 15,137 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 212076005101
- Part serial: 5047
- Condition: Leaking
- Location: Cyclic
- Part time: 4,448 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVO LEAKING AND INPUT LEVER LOOSE. MAJOR SCORING ON UPPER PISTON UPPER PISTON SEVERELY SCORED, RUN OUT CHECK EXCEEDS ALL LIMITS .280.  PERFORMED OVERHAUL INSPECTION TIMED AND TESTED.   POST ASSEMNBLY RUN OUT CHECK .106.
